# SDR FDEA200907252743

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP FWD OTBD HINGE FITTING ACTUATOR INBD ATTACH BORE FOUND CORROSION.  REWORKED AS PER E.A. 1-5750-132703,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
